NOTICE: As of June 15, this community will have a new web address: compass.cancerfighter.com. You will no longer be able to access the site at CancerCompass.com For more information, please read the full blog post.

 

Health Tip: Symptoms of Neuropathy Caused By Chemo

This news article has expired. Below you will find a short description about the news article and comments that were left by CancerCompass users.

 

2 Comments

Fri Feb 01, 2019 03:05 AM

My oncology nurse told me to try over the counter Claritin just before chemo and stay on it for a week or two after. I was already on daily Clarinex, so quit taking it for 3 days, just to see. Yep, the neuropathy that I didn't have before, showed its ugly head and I went back on the Clarinex which I took daily for allergies. The symptoms went away. It's not known why an antihistamine like Clariton or Clarinex would work, but the onc RN was right. It worked great. You might want to ask your onc RN. Just sayin....

Thu Feb 07, 2019 06:11 PM

I had neropathy before  i had the cancer and was taking pills for it ,,they did work great for me,,,now i am having a problem getting a refill on them ,,,,...

You must be logged in to post comments.

We care about your feedback. Let us know how we can improve your CancerCompass experience.